# SDR CA051223010

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-140
- Engine: Pwa PT6A61
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Csu
- Part number: 3032098
- Part serial: 1818829
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE ENGINE LOST OIL PRESSURE AND WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED A LEAK AT THE CSU PITCH LOCK SOLENOID.
